# SDR CA070514054

- Difficulty date: April 20, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING WATER SCOOPING, THE ENGINE PROPELLER AUTO-FEATHERED.  THE ENGINE TORQUE SENSOR AND ELECTRICAL HARNESS WERE SUBSEQUENTLY REMOVED FOR INVESTIGATION. MFG WILL ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20070514054)
